Advertisement

A CASE OF STEVENS-JOHNSON SYNDROME POSSIBLY INDUCED BYAMIFOSTINE DURING RADIOTHERAPY

Abstract

Skin reactions to amifostine are considered to be rare. Here we describe the case of a patient who developed a severe skin eruption (Stevens-Johnson syndrome) during radiotherapy probably due to amifostine. As in most of the patients described so far, the worst lesions were located in the skin areas previously treated with radiotherapy.

Tumori 2007; 93(6): 634 - 635

Article Type: CASE REPORT

Authors

Enrico Zollo, Francesco Cusano, Angela Argenone, Carlo Ivan Cusano, Patrizia Pelosi, Teresa Pironti, Ettore Spacagna, Alfonso Viscusi, Marco Lioce

Article History

This article is available as full text PDF.

Download any of the following attachments:

Authors

Article usage statistics

The blue line displays unique views in the time frame indicated.
The yellow line displays unique downloads.
Views and downloads are counted only once per session.

No supplementary material is available for this article.